# SDR ASAA11510704

- Difficulty date: November 22, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 13,549 hours, 4,364 cycles
- Engine: Cfmint CFM567B273
- Engine time: 9,406 hours, 3,074 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27
- Part serial: 896761
- Condition: Overspeed
- Location: Nr 1
- Part time: 9,406 hours, 3,074 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT LEFT ENGINE SURGED TO 100+ N1 RPM, IT WENT BACK TO 60 RPM AND BACK UP TO 100+.  RETARDED ENGINE TO IDLE RAN QRC/QRH LEFT ENGINE RUNNING AT IDLE PWR.  ENGINE STABILIZED AT IDLE. DIV TIME: 0:14. BITE TEST NR 1 ENG SHOWS MSG 73 20331 FMV DEMAND AND POSITION SIGNALS DISAGREE.  ALSO CHECKED EXCEEDANCE AND NR 1 ENG SHOWS PEAK AT 107 AND RED AT 104 FOR 1 SECOND.  REPLACED NR 1 ENGINE.
